Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Improper periods post medication to boost ovulation, headache due to sinus - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2347 Questions
User :   I gave birth to a girl 10 months ago and since i didn't breastfeed for a long time I thought that the milk will eventaully dry out and no more lactose hormone will be secreted..unfortunetly i still have milk which I am taking medication for and at the same time my doctor prescribed me an ovaluation booster medicine. Anyhow I got my period this month because i was negatively tested for pregnancy but the period this time was only for 2 days it started as a dark red to black color and then my secretions are brown. it stopped after two days. i have been having imbalances i feel unbalanced and my head is heavy... my doctor suspected that i may be pregnant but again the result was nagative she was like wait for another week and try again... could it be that i am pregnant and that imbalance feeling i am having is from that or should i go for a specific checkup that could be related to another problem.
Doctor :   Hi Dr XXXXXXX here
Doctor :   let me read your query
User :   yes hello
User :   sure
User :   by the way the medicane i am taking for stopping the milk is dostinex
Doctor :   no, you are in perfect health
Doctor :   there is nothing to worry about pregnaancy, as you have had your period
User :   i feel tired and my head is heavy i just want to close my eyes
User :   yes but this time the period was for 2 days and brown secretions were there
User :   instead of the normal red color we see everytime
Doctor :   medicines given to correct the periods, can cause menstrual flow, to be reduced
Doctor :   and the color to change as u have noticed
User :   the medicine was not to correct the period it was to boost ovluation while taking the medication to stop the milk
Doctor :   i meant the same,
User :   it is called clomid
Doctor :   medicines to boost ovulation ( clomephene citrate = clomid) - causes similar changes
User :   do they causeimbalance feeling i have
User :   you know feeling tired and wanting to sleep and can't concentrate
User :   why would the doctor suspect pregnancy where she told me wait for a week and test again
Doctor :   yes, they are a form of steroid analogue, can can cause such issues
User :   she was like some women are pregnant and could see blood
User :   and if it turns to brownish color it means there is a possibility of pregnancy
User :   how acurate it that
Doctor :   since you are having, breast milk, it indicates, u are secreting a hormone called prolactin, which can prevent pregnancy by itself ( it prevents ovulation)
User :   ok i thought that too but last month i did an ovaluation test and there was an ovaluation
User :   and based on that i tried my odds
Doctor :   the menstrual flow, can be different in different women
Doctor :   you need not worry about that now
Doctor :   do u have morning sickness, nausea, etc ?
User :   what about that uncomfortable feeling i am having
User :   nausea yesterday yes i had it but at night
Doctor :   how long have u had this feeling ?
User :   since almost 5 days back
Doctor :   any running nose, nose blocks, etc ?
User :   there is no headache in the sense but i feel as if there is something heavy on my head
User :   yes
Doctor :   any fever ?
User :   i have sinus
User :   no fever
User :   but now the weather here is perfectly well to trigger any sinus syptoms
Doctor :   then, i think this is related to sinusitis, and not due to pregancy or anything else
User :   is having a blur vision due to the heaviness on my head related to sinus as well
Doctor :   you can find relief, with clarinex , aleeve, and other meds available Over the counter
User :   so i don't need to check for anything regarding pregnancy
Doctor :   collection of secretions in the para nasal sinuses, can cause heaviness of head
Doctor :   no, there is no need
User :   ok so i need to see ent specialist
Doctor :   but, you should use protection and oral contraceptive pills (daily ) or morning after pills to prevent preganancy
User :   when i finish with my prolactine medication and ovluation medication will that feeling also go
Doctor :   you can try the medicines i told initially,
User :   but i am trying for a baby
User :   that is the reason i am taking those medicaitons
Doctor :   ok
Doctor :   thats fine,
Doctor :   in that case,
Doctor :   continue clomid, and you will probably concieve by your next periods
User :   ok a quick one
Doctor :   (i meant ovulation cycle)
Doctor :   sure
User :   if my period is every 32 days
User :   does that mean that my ovluation starts from day 17
Doctor :   16th day of your cycle
Doctor :   is the date of your ovulation
User :   ok
User :   how long is ovluation
User :   2 days
Doctor :   1-2 days
Question is related to
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor